Doctors often prescribe to fight infections Amoxiclav antibiotic. It is famous for its efficiency and save us from serious diseases. But in some cases, the drug can cause allergies, especially in children.
Causes of allergies
There are two types of allergic reactions to Amoxiclav: acquired and professional. Acquired kind occurs in patients during treatment with certain drugs. Occupational allergy is common among nurses who work regularly with medicines.
The causes of allergic reactions are mainly the following:
- drug overdose;
- tendency to fungal diseases.
Allergy to the baby Amoxiclav
Sometimes an allergic reaction to the tool may have severe consequences for the child. It occurs in 1% of children. In this case, you want to replace Amoxiclav allergy to other antibiotics, for example, macrolides, especially if it is caused by a reaction of penicillin.
Symptoms of intolerance to the drug are as follows:
- precipitation in the form of plaques;
- redness of the throat;
- labored breathing;
- Stevens-Johnson syndrome.
In severe cases, an allergy to Amoxiclav a child can cause anaphylactic shock and even death. Independently recognize specific intolerance to the drug is difficult because the symptoms can be confused with a reaction to food, dust, or with signs of respiratory tract infections.
If you have any abnormalities show the child to the doctor. If he suspects the drug allergy, it may refer the patient to a special laboratory tests and samples. Based on them, the doctor will reveal the true cause of the symptoms and prescribe treatment.
Allergy to Amoxiclav adult
Symptoms in allergy Amoxiclav in adults is similar to the nursery. The period of the occurrence of allergic symptoms are divided into:
- Occurring within an hour of the following features: urticaria, anemia, bronchospasms, anaphylactic shock;
- Subacute form, characterized by the appearance of symptoms within 24 hours, as the temperature papuloobraznaya rash, elevated pressure;
- Lingering look that manifests itself after a few days. It is accompanied by such symptoms as vasculitis, arthritis, joint pain.
Treatment of allergic reactions
What to do if you are allergic to Amoxiclav a child or an adult? First of all, you should immediately stop taking the drug. The doctor prescribes the patient hypoallergenic diet in which carbohydrate intake is restricted, and prohibited use of spices spicy, salty, sweet, bitter, and smoked foods. In addition to the diet the patient should drink as much purified water without gas.
If the consequences are significant allergy (swelling, rash abundant, agranulocytosis), that one diet does not do, is assigned to medical therapy. It includes antihistamines. Take them with caution, it is important that therapy was held under the supervision of doctors.
See also: Guide to the preparation Amoxiclav
If the treatment of allergic reactions does not improve the situation, then use the most effective way - the parenteral administration of glucocorticosteroids.
Reviews of patients and doctors confirm the fact that the most common side effect is an allergic Amoksiklava. In order not to aggravate the severity of the condition, it is necessary at the first sign of intolerance, seek medical attention.
Anna Moschovis - family doctor.
Found a bug? Select it and press Ctrl + Enter